Please use this identifier to cite or link to this item: http://hdl.handle.net/2445/12531
Title: Anomaly cancellation at finite cutoff
Author: Soto Riera, Joan
Keywords: Pertorbació (Dinàmica quàntica)
Renormalització (Física)
Perturbation (Quantum dynamics)
Renormalization (Physics)
Issue Date: 1992
Publisher: The American Physical Society
Note: Reproducció digital del document publicat en format paper, proporcionada per PROLA i http://dx.doi.org/10.1103/PhysRevD.45.4621
It is part of: Physical Review D, 1992, vol. 45, núm. 12, p. 4621-4631
URI: http://hdl.handle.net/2445/12531
ISSN: 0556-2821
Appears in Collections:Articles publicats en revistes (Física Quàntica i Astrofísica)

Files in This Item:
File Description SizeFormat 
68741.pdf1.74 MBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.